| Catalog Number |
367283 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is nipro.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd vacutainer® safety-lok¿ blood collection set, the device separated after the collection tube was placed in the holder on unspecified number of times.No patient or user impact reported.
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos of the defects for investigation.Therefore, 50 retention samples from bd inventory were evaluated by visual examination and no abnormalities such as damage or molding defects of the luer adapter threads were found.Also, the luer adapters of the retained samples of 8 sets were connected to our bd single use holders and blood collection tubes and no spin out or separation were observed as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode of separation during use based on retains testing.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description